I have suffered hair loss due to usage of hair caustic substance, Revivogen lotion,vitamines. What other medication can be used to prevent it ?
Iam 26years old girl suffering from cotinous hair loss for 3 years after using hair caustic substans . scalp hair is healthy now,and ihave done s.testosterone which is normal .Hb normal with good general health and i was treated with Revivogen lotion ,vitamines,with no value . and now i ask about usefull drugs and solving this problem which has abad effect on me
Welcome to HCM
There are various causes of hair loss, some which includes severe dandruff, fungal infection, dermatitis etc. You must eat proteinaceous food like chicken, lean meat, pulses, nuts, green leafy vegetaables as well. Drink plenty of water. Sleep for 6-8 hours a day. Avoid stress by doing deep breathing execises, Yoga and Pranayam. Kindly consult your Dermatologist about Minoxidil 2% lotion which is known to bring back thick hair growth, and ask information in these aspects and get appropriate treatment.
Hello, welcome to healthcaremagic. To reduce your hairfall you need to reduce mental stress, eat healthy balanced diet rich in proteins and vitamins, fresh fruits, green leafy vegetables, and avoid strong harmfull hair products. You can apply minoxidil lotion which is widely used to prevent hairfall. But the issue with it is that you have to apply it on a regular basis for very long periods. Once you stop applying it your hairfall problem will reoccur. So consult your dermatologist and start treatment under supervision. Wish you good health.
you use neelibhringadi tailam regularly which will be available in all ayurvedic shops,
eat nutritious diet, dnt skip food,
use reetha and sheekakai for hair cleansing and if your hair is very dry use amla powder also.amla powder has darkening property and it gives gloss and colour to hair apart from controlling hairfall.
any doubts contact me-dr pratima-09441294599
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
sir, im 21 yrs old nd suffering frm hair loss since 4-5 yrs..but now im using hair 4u 10percent along with curlzfin tablets...but im nt getting any results rather my harfall is incrising..im putting hair 4u in night nd when in morning i m combing my hair the sight is horrible....very high amount of hair sticks into the comb..nd the no. of times i comb my hair that many times i lose my har approx. to 30 in nos. please sujjest me as to what shall i do....i will be grateful to u........
Hello doctor, I used to take adel 9 homepethic medicine for hair fall the hairfall had stopped completely. then I changed my doctor he started curing me for palladium health condition in terms of homepathy now the hair fall is back in full flow. I am not sure if the Finasteride medicine will be able to stop the hair fall + there many side effects of this medicine. what do you recommend shall I go ahead with Finasteride + minoxydril + biotin etc or move back to the homepaethic medcine? also is adel 9 drops self sufficient or i need the other drops and small homepethic pills along with it ?
Hi I am 30yrs i have a disastrous hair fall pls suggest what shud i do I have never faced this kind of hair fall ever in my life. seeing my hair fall each day is very depressing. I am on no other medications for anything nor have I been into any sickness or health issues since ages Thanks
My mother is 79 years old has had 2 heart valve replacements, angina, high cholestrol, has a pacemaker, and is on rampiril, plavix, carvedoil, and crestor and after taking her pills she gets sick, lightheaded, naseau, with headache and the room spins. Should i space out her meds, she takes the crestor at night but during day she feels horrible and is bedridden after she takes her pills for several hours.
I am 25years old male.I have hairfall problem since last few years and I have consulted a dermotologist for the same. He prescribed me with finepecia(propecia) 1mg daily and Minoxidil 5% topical solution twice daily. But, I heard that propecia has lot of side effects including sexual disorder. Please suggest me whether It's safe to continue with the prescription. I am really confused
hi i ve started using minoxidil topical solution 2%(tugain solution 2) since past 3 days...1ml /day it gives me ictching sensation Is this normal?? should I continue?? I use normal mild shampoo such as TRICHUP I m in taking Hair bless and dexorange each daily. sinusitis patient (little above normal levels)-- which gets in control on taking 3-5 citrizine tablets .
Hi i am 31 years old and from severe hairfall from more then 3 years, i have thyroid for that i am taking 62.5mcg thynorom tablet, so it is under control. I have consulted dr, she prescribed me minoxidil 2%, because of that my hair become so hard and dry so she changed it to grocapix gel and tricotan forte tablet, i am following this treatment from more than 2 months but still no effect, even no now my forehead is becoming broad and on top of the head baldness has started plz suggest me something very good, thnx priti
Hi Doctor, My Dermatologist suggested me to use Minoxidil 5% to stop the male pattern baldness .I just need your help about the solution usage. - Should I wash my hair before applying this solution every time, how frequently I need to wash my hair...
Hi, I was suffering from hair fungus / scalp infection and as per friend guidance i took homeopathy medicines ( Dr batra) for over 2 years which also included hair fall and alopecia medicines. during the course hair fungus/ scalp infection is...